| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the two needles that have fluid in the tubing, noted upon opening product.It was reported the leak was identified prior to patient use.It was reported this occurred with two devices.This report addresses the first device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material is inconclusive due to the state of the returned sample.One photograph of a powerloc infusion set was returned for evaluation.An initial visual observation of the photograph showed a clear liquid within the tubing of a powerloc infusion set.The sample was observed to be outside of a sealed package; therefore, it was not possible to confirm the observed liquid was within the tubing of the infusion set prior to use.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description